# SDR ALGA104691

- Difficulty date: July 15, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 53265
- Aircraft time: 6,200 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Fitting
- Part number: 206033167105
- Condition: Broken
- Location: Seat
- Part time: 6,201 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAB ON CASTING THAT HAS A NUTPLATE FOR THE SEAT PANEL SUPPORT IS CRACKED AND BROKEN / REPLACED WITH NEW FITTING
